# SDR IPXA2020080548627

- Difficulty date: August 4, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Part number: A553733132
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E ACCESS PANEL 32213L UPPER RT STRUCTURAL SUPPORT FASTENER HOLE WAS GOUGED.  REPAIRED IAW A300-5530-77397, AND EA#300-5532-27-A2787
